RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 136, Number 1, Pages 22–25 (Mi dan24456)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

A modification of the iterative method with minimal residuals for the solution of non-linear operator equations

L. A. Kivistik

Institute of Power Engineering Academy of Sciences of the Estonian SSR

Full text: PDF file (382 kB)

Bibliographic databases:
Presented: С. Л. Соболев
Received: 14.06.1960

Citation: L. A. Kivistik, “A modification of the iterative method with minimal residuals for the solution of non-linear operator equations”, Dokl. Akad. Nauk SSSR, 136:1 (1961), 22–25

Citation in format AMSBIB
\Bibitem{Kiv61}
\by L.~A.~Kivistik
\paper A modification of the iterative method with minimal residuals for the solution of non-linear operator equations
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 136
\issue 1
\pages 22--25
\mathnet{http://mi.mathnet.ru/dan24456}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0117587}
\zmath{https://zbmath.org/?q=an:0102.33104}


Linking options:
  • http://mi.mathnet.ru/eng/dan24456
  • http://mi.mathnet.ru/eng/dan/v136/i1/p22

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. I. Lyubich, G. D. Maistrovskii, “The general theory of relaxation processes for convex functionals”, Russian Math. Surveys, 25:1 (1970), 57–117  mathnet  crossref  mathscinet  zmath
    2. T. Zhanlav, I. V. Puzynin, “The combination of the establishment method and Newton's method for solving nonlinear differential problems”, Comput. Math. Math. Phys., 34:2 (1994), 143–150  mathnet  mathscinet  zmath  isi
    3. A. F. Izmailov, “On the convergence of descent methods”, Comput. Math. Math. Phys., 38:6 (1998), 866–874  mathnet  mathscinet  zmath
  • Number of views:
    This page:47
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020